Alert archive / California / Freeze Warnings in 2006

Freeze Warning 2, NWS San Diego, CA

November 30, 2006San Bernardino County, California

NWS San Diego, CA issued this freeze warning at Nov 30, 2006, 1:44 PM PST for San Bernardino County, California. It took effect at Dec 1, 2006, 1:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2006, 1:44 PM PST (21:44 UTC)
In effect from
Dec 1, 2006, 1:00 AM PST
Expired
Dec 1, 2006, 8:00 AM PST
In force
7 hr
Issued by
NWS San Diego, CA

County San Bernardino County, CA

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 12:00Z, 9.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 12:00Z on 2006-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 12:00Z on 2006-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2873 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 302145
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
144 PM PST THU NOV 30 2006

CAZ048-010200-
/O.CAN.KSGX.HW.W.0007.000000T0000Z-061201T0200Z/
/O.UPG.KSGX.FZ.A.0001.061201T0900Z-061201T1600Z/
/O.NEW.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
144 PM PST THU NOV 30 2006

...HIGH WIND WARNING IS CANCELLED...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. THE
HIGH WIND WARNING HAS BEEN CANCELED. WINDS WILL CONTINUE TO
SUBSIDE THROUGH THE EVENING.

CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW
TEMPERATURES IN WIND SHELTERED AREAS WILL FALL TO BETWEEN 29 AND
33...AND WIDESPREAD FROST IS POSSIBLE. TEMPERATURE SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ042-010200-
/O.CAN.KSGX.HW.W.0007.000000T0000Z-061201T0200Z/
/O.NEW.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/
ORANGE COUNTY COASTAL AREAS-
144 PM PST THU NOV 30 2006

...HIGH WIND WARNING IS CANCELLED...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. THE
HIGH WIND WARNING HAS BEEN CANCELED. WINDS WILL CONTINUE TO
DECREASE THROUGH THIS EVENING.

CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW
TEMPERATURES IN WIND SHELTERED AREAS WILL FALL TO BETWEEN 29 AND
33...AND WIDESPREAD FROST IS POSSIBLE. TEMPERATURE SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ055>058-302245-
/O.CAN.KSGX.HW.W.0007.000000T0000Z-061201T0200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
144 PM PST THU NOV 30 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELED THE HIGH
WIND WARNING. THE WINDS WILL CONTINUE TO SUBSIDE THROUGH THE
EVENING HOURS.

$$

CAZ050-010200-
/O.CAN.KSGX.WI.Y.0030.000000T0000Z-061201T0200Z/
/O.UPG.KSGX.FZ.A.0001.061201T0900Z-061201T1600Z/
/O.NEW.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/
SAN DIEGO COUNTY VALLEYS-
144 PM PST THU NOV 30 2006

...WIND ADVISORY IS CANCELLED...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. THE
WIND ADVISORY HAS BEEN CANCELED. WINDS WILL CONTINUE TO SUBSIDE
THROUGH THIS EVENING.

CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW
TEMPERATURES IN WIND SHELTERED AREAS WILL FALL TO BETWEEN 29 AND
33...AND WIDESPREAD FROST IS POSSIBLE. TEMPERATURE SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ060-010200-
/O.UPG.KSGX.FZ.A.0001.061201T0800Z-061201T1600Z/
/O.NEW.KSGX.FZ.W.0002.061201T0900Z-061201T1600Z/
APPLE AND LUCERNE VALLEYS-
144 PM PST THU NOV 30 2006

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. 

ANOTHER NIGHT OF SUB-FREEZING TEMPERATURES IS LIKELY TONIGHT WITH
LOWS FALLING INTO THE MIDDLE 20S. THESE CONDITIONS COULD KILL
CROPS AND OTHER SENSITIVE VEGETATION.

$$

CAZ061-062-010200-
/O.UPG.KSGX.FZ.A.0001.061201T0900Z-061201T1600Z/
/O.NEW.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
144 PM PST THU NOV 30 2006

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY.

CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW
TEMPERATURES IN WIND SHELTERED AREAS WILL FALL TO BETWEEN 28 AND
33...AND WIDESPREAD FROST IS POSSIBLE. 

$$

CAZ043-010200-
/O.NEW.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/
SAN DIEGO COUNTY COASTAL AREAS-
144 PM PST THU NOV 30 2006

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. 

CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW
TEMPERATURES IN WIND SHELTERED AREAS WILL FALL TO BETWEEN 28 AND
33...AND WIDESPREAD FROST IS POSSIBLE. TEMPERATURE SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

MOEDE
3 follow-up statements
000 
WWUS76 KSGX 010047
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
447 PM PST THU NOV 30 2006

CAZ060-011200-
/O.CON.KSGX.FZ.W.0002.061201T0900Z-061201T1600Z/
APPLE AND LUCERNE VALLEYS-
447 PM PST THU NOV 30 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. 

ANOTHER NIGHT OF SUB-FREEZING TEMPERATURES IS LIKELY TONIGHT WITH
LOWS FALLING INTO THE MIDDLE 20S. THESE CONDITIONS COULD KILL
CROPS AND OTHER SENSITIVE VEGETATION.

$$

CAZ042-043-048-050-061-062-011200-
/O.CON.KSGX.FR.Y.0006.061201T0900Z-061201T1600Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
447 PM PST THU NOV 30 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST FRIDAY. 

CLEAR SKIES AND LIGHTER WINDS ARE EXPECTED TONIGHT. LOW
TEMPERATURES IN AREAS SHELTERED FROM THE WIND WILL FALL TO
BETWEEN 28 AND 33...AND WIDESPREAD FROST IS POSSIBLE.

$$
000 
WWUS76 KSGX 011121
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
321 AM PST FRI DEC 1 2006

CAZ060-011600-
/O.CON.KSGX.FZ.W.0002.000000T0000Z-061201T1600Z/
APPLE AND LUCERNE VALLEYS-
321 AM PST FRI DEC 1 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

TEMPERATURES HAVE BEEN BELOW FREEZING SINCE 830 PM LAST
NIGHT...AND AT ELEVATIONS BELOW 3000 FEET...TEMPERATURES HAVE BEEN
IN THE 20S SINCE MIDNIGHT. TEMPERATURES WILL LIKELY FALL ANOTHER 3
TO 5 DEGREES UNTIL JUST AFTER SUNRISE. LOWEST TEMPERATURES ARE
EXPECTED TO RANGE FROM 19 IN THE DRY LAKES TO AROUND 30 ALONG THE
FOOTHILLS. TEMPERATURES WILL WARM ABOVE FREEZING BETWEEN 730 AND
800 AM THIS MORNING. 

$$

CAZ042-043-048-050-061-062-011600-
/O.CON.KSGX.FR.Y.0006.000000T0000Z-061201T1600Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
321 AM PST FRI DEC 1 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

CLEAR SKIES AND LIGHTER WINDS ALLOWED TEMPERATURES TO FALL 5 TO 15
DEGREES LOWER THAN THE PREVIOUS NIGHT. SINCE 2 AM THE LOWER INLAND
VALLEYS AND COASTAL LOCATIONS NEAR RIVER VALLEYS HAVE BEEN AT OR
BELOW FREEZING. IN THE COACHELLA VALLEY AND THE SAN DIEGO COUNTY
DESERTS...NORTH WINDS AROUND 5 MPH HAVE KEPT THE TEMPERATURE FROM
FALLING MUCH BELOW 30 DEGREES SO FAR. HOWEVER IF THESE WINDS DROP
OFF TO CALM...THEN THE TEMPERATURES COULD FALL ANOTHER 7 TO 10
DEGREES UNTIL SHORTLY AFTER SUNRISE. TEMPERATURES COULD FALL TO
THE LOW 20S IN THE SOUTHERN END OF THE COACHELLA VALLEY AND THE
DRY WASHES IN EASTERN SAN DIEGO COUNTY NEAR THE SALTON SEA BY
THEN. TEMPERATURES WILL RAPIDLY RISE AFTER 700 AM AND BE ABOVE
FREEZING BY 800 AM.

$$

BALFOUR
000 
WWUS76 KSGX 011600
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
800 AM PST FRI DEC 1 2006


CAZ060-011700-
/O.EXP.KSGX.FZ.W.0002.000000T0000Z-061201T1600Z/
APPLE AND LUCERNE VALLEYS-
800 AM PST FRI DEC 1 2006

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

$$

CAZ042-043-048-050-061-062-011700-
/O.EXP.KSGX.FR.Y.0006.000000T0000Z-061201T1600Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
800 AM PST FRI DEC 1 2006

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this freeze warning went out at Nov 30, 9:25 AM PST, 4 hours 19 minutes earlier.

Area forecast discussion, Nov 30, 9:25 AM PST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
925 AM PST THU NOV 30 2006

.SYNOPSIS...COLD DRY OFFSHORE FLOW WILL CONTINUE TODAY WITH STRONG
GUSTY WINDS THROUGH THE MOUNTAIN CANYONS AND PASSES. THE WINDS WILL
DECREASE SLIGHTLY THIS AFTERNOON. TONIGHT WILL BE ANOTHER COLD NIGHT
WITH FREEZING TEMPERATURES LIKELY IN THE VALLEYS AND SOME DESERT
AREAS. OFFSHORE FLOW WILL PREVAIL INTO EARLY NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

THE SANTA ANA WINDS CONTINUE THIS MORNING...BUT THEY ARE NOT AS
STRONG AS THEY WERE LAST NIGHT. THE 1045 MB HIGH OVER UTAH THIS
MORNING WEAKENS TO 1036 MB AT 00Z THIS EVENING...AND THE WINDS WILL
CONTINUE TO DECREASE WITH EBBING THERMAL SUPPORT AND DECREASING
WINDS ALOFT. GIVEN THESE TRENDS...THE HIGH WIND WARNING WILL LIKELY
BE CANCELLED THIS AFTERNOON.

THE OTHER WEATHER CONCERN IS THE FREEZING COLD TEMPERATURES. MORNING
LOWS FELL BELOW FREEZING AT OCEANSIDE TODAY. THE HIGH DESERTS SAW
TEMPERATURES FALL INTO THE TEENS AND 20S...AND EVEN THERMAL IN THE
COACHELLA VALLEY REACHED INTO THE UPPER 20S. BORREGO SPRINGS FELL TO
32 DEGREES.

DEWPOINTS ARE EXCEPTIONALLY LOW THIS MORNING WITH SEVERAL STATIONS
BELOW ZERO IN ORANGE COUNTY. WITH LIGHTER WINDS AND VERY LOW
MOISTURE CONTENT...TONIGHT WILL BE ANOTHER VERY COLD NIGHT WITH
RAPID COOLING AFTER SUNSET. THIS DESPITE THAT FACT THAT WE WILL BE
UNDER WEAK WAA LATE TONIGHT. THE FREEZE WATCHES CURRENTLY IN EFFECT
FOR THE DESERTS AND INLAND VALLEYS WILL LIKELY BE UPGRADED TO
WARNINGS.

ON FRIDAY THE BOUNDARY LAYER TEMPS INCREASE FROM 8C TO 16C AND TEMPS
WILL INCREASE QUICKLY AFTER SUNUP. EXPECT HIGHS TOMORROW TO BE FROM
10 TO 15 DEGREES HIGHER THAN TODAY INLAND FROM THE COAST.

FRIDAY NIGHT...SURFACE HIGH PRESSURE REBUILDS OVER THE GREAT BASIN
BRINGING A REINFORCING SHOT OF OFFSHORE WINDS SATURDAY AND SUNDAY.
THE SUPPORT WONT BE AS STRONG AS WITH THE CURRENT SYSTEM...BUT
STRONG ENOUGH THAT WIND ADVISORIES MAY BE NEEDED. WITH CONTINUING
LOW HUMIDITIES AND PERIODIC OFFSHORE WINDS...RED FLAG WARNING WILL
CONTINUE AS CURRENTLY ADVERTISED.

NO CHANGES TO THE LONG RANGE DISCUSSION...

.LONG RANGE...AIR MASS WILL CONTINUE EXTREMELY DRY SUNDAY AND MONDAY
WITH PREVAILING OFFSHORE FLOW. TUESDAY SHOULD BE A TRANSITION DAY TO
ONSHORE FLOW. CLIMATOLOGY WOULD SUPPORT DENSE FOG NEAR THE COAST
THEN...ANALOGOUS TO WHAT OCCURRED JUST BEFORE THANKSGIVING.
WEDNESDAY THROUGH NEXT THURSDAY...MARINE LAYER SHOULD BECOME DEEPER
AND BETTER ESTABLISHED...HELPING SET THE STAGE FOR CHANCE OF
PRECIPITATION NEXT FRIDAY...DECEMBER 8.

&&

.AVIATION...
OFFSHORE FLOW WILL CONTINUE TO BRING VFR CONDITIONS TO MOST AREAS
WITH A MOSTLY CLEAR SKY WITH UNRESTRICTED VISIBILITIES THROUGH
FRIDAY. GUSTY NORTHEAST WINDS WILL DIMINISH THROUGH THE DAY BUT WILL
BE ACCOMPANIED BY MODERATE TO STRONG UP AND DOWN DRAFTS AND LOW
LEVEL WIND SHEAR. THE GUSTY WINDS MAY ALSO PRODUCE AREAS OF BLOWING
DUST WITH ASSOCIATED VISIBILITY RESTRICTIONS THROUGH THIS AFTERNOON.

THERE ARE SOME INDICATIONS THE MARINE LAYER MAY BEGIN TO RECOVER
FRIDAY NIGHT INTO SATURDAY MORNING WHICH MAY RESULT IN PERIODS OF
DENSE FOG WITH LIFR CONDITIONS WHICH COULD IMPACT SOME OF THE
COASTAL AIRPORTS SUCH AS KSAN FRIDAY NIGHT INTO SATURDAY MORNING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING/WIND ADVISORY FOR MOUNTAINS...INLAND VALLEYS AND
ORANGE COUNTY COASTAL THROUGH 6 PM...SEE LAXNPWSGX.

RED FLAG WARNING FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE
COUNTY COASTAL AREAS THROUGH SUNDAY. SEE LAXRFWSGX.

FREEZE WATCH FOR THE VALLEYS AND DESERTS TONIGHT. SEE LAXNPWSGX.

&&

PUBLIC...MOEDE
AVIATION...HORTON
Hazardous weather outlook, Nov 30, 4:00 AM PST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST THU NOV 30 2006

CAZ042-043-048-050-055-056-057-058-060-061-062-010000-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 AM PST THU NOV 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT.

DAMAGING NORTH TO NORTHEAST WINDS ACROSS MOUNTAINS AND THROUGH AND
BELOW MOUNTAIN PASSES AND CANYONS ARE STILL LIKELY TODAY. A
HIGH WIND WARNING IS IN EFFECT FOR THE MOUNTAINS...INLAND EMPIRE AND
ORANGE COUNTY COASTAL AREAS. A WIND ADVISORY IS IN EFFECT FOR THE
COACHELLA VALLEY AND SAN DIEGO COUNTY VALLEYS. SEE LAXNPWSGX FOR
MORE DETAILS.

HUMIDITY HAS DROPPED WELL BELOW 15 PERCENT AND WILL CONTINUE VERY
LOW THROUGH TONIGHT. COUPLED WITH THE STRONG WINDS...CRITICAL FIRE
WEATHER CONDITIONS ARE PRESENT. A RED FLAG WARNING IS IN EFFECT FOR
THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. SEE LAXRFWSGX FOR
MORE DETAILS.

IN AREAS PROTECTED FROM THE WINDS...FREEZING TEMPERATURES ARE
POSSIBLE UNTIL 8 AM THIS MORNING. A FREEZE WARNING IS IN EFFECT FOR
THE SAN BERNARDINO COUNTY DESERT AREAS UNTIL 8 AM THIS MORNING. A
FROST ADVISORY IS ALSO IN EFFECT FOR THE COACHELLA VALLEY...THE
INLAND EMPIRE...THE SAN DIEGO COUNTY INLAND VALLEYS...ORANGE
COUNTY...AND THE COASTAL SECTION OF SAN DIEGO COUNTY.

WITH LESS WIND EXPECTED TONIGHT...MORE AREAS MAY EXPERIENCE FREEZING
TEMPERATURES. A FREEZE WATCH IS CURRENTLY IN EFFECT FOR THE VALLEYS
AND THE DESERT AREAS AND MAY BE EXPANDED TO INCLUDE THE COASTAL
SECTIONS TONIGHT. SEE LAXNPWSGX DETAILS.

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH THURSDAY.

OFFSHORE WINDS MAY INCREASE AGAIN LATE FRIDAY NIGHT AND SATURDAY.
HOWEVER WIDESPREAD DAMAGING WINDS ARE NOT EXPECTED WITH THIS EVENT.

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH SUNDAY. A RED
FLAG WARNING REMAINS IN EFFECT FOR THE MOUNTAINS...INLAND VALLEYS
AND ORANGE COUNTY.

TEMPERATURES MAY CONTINUE TO FALL BELOW FREEZING AGAIN FRIDAY NIGHT
AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION
IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT
ANY OBSERVATIONS OF WIND DAMAGE...AND FROST AND FREEZE DAMAGE .

BALFOUR

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 1:44 PM PSTFrost AdvisorySGXRiverside, San Bernardino, San Diego18 hr

Nearby

Freeze Warnings in California, 2006Every freeze warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.